I have previously been on Infliximab and have been told the effects are the same. Is this true?
Some of the side affects I have experienced was bruising at the injection site, and my leg would swell up. I have also developed an allergy to the Humaria and I take 50 mg of Benedryl. Other then that I haven't had any major issues. Sometimes I feel "off" for a couple days but for the most part I'm okay.
My biggest issue is I have Hepatitis B And technically I'm not supposed to Take it so I have to take Baraclude in top of it. So far my liver function tests are good. I am going down to IU medical center to see a Hepatologist because my new Gastrointestinal doctor isn't too keen on me taking it.
Good luck!! Are you able to get into the Humaria protection program? I lucked out and got into the funding program And That has helped me tremendously.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 7 answers
Posted 12 Jun 2013 • 1 answer
Posted 7 Aug 2013 • 2 answers
Posted 11 Nov 2013 • 1 answer
I started taking humira a month ago, initially I felt great and had the most amazing two weeks of my
Posted 30 Mar 2015 • 2 answers